# SDR SWIA2019121847017

- Difficulty date: October 23, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 22850020801
- Part serial: SBRJ2261
- Condition: Eroded
- Location: Rt Engine
- Part time: 34,952 hours, 30,976 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NOSE INLET IS HAS EROSION DAMAGE AROUND LIPSKIN (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED RH INLET IAW CRJ200 AMM.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
